Acta Mathematica, 1963

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (30 articles)

Volume 109, Issue 1

[1] Value distribution under analytic mappings of arbitrary Riemann surfaces

Leo Sario University of California, Los Angeles, U.S.A.

TBD mathscidoc:1701.331238

Acta Mathematica, 109, (1), 1-10, 1962.8
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 415 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Random walks with spherical symmetry

J. F. C. Kingman Pembroke College, Cambridge, England

TBD mathscidoc:1701.331239

Acta Mathematica, 109, (1), 11-53, 1962.7
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 1063 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Higher monotonicity properties of certain Sturm-Liouville functions

Lee Lorch University of Alberta, Edmonton, Canada Peter Szego University of Santa Clara, Santa Clara, Calif., U.S.A.

TBD mathscidoc:1701.331240

Acta Mathematica, 109, (1), 55-73, 1962.6
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 464 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über eine Methode zum räumlichen Neumannschen Problem mit einer Anwendung für torusartige Berandungen

Erich Martensen Max-Planck-Institut für Physik und Astrophysik, München

TBD mathscidoc:1701.331241

Acta Mathematica, 109, (1), 75-135, 1961.5
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 455 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The space of $$\mathfrak{p}$$ -adic normsnorms

O. Goldman Institute for Advanced Study, Princeton, N. J., U.S.A. N. Iwahori Institute for Advanced Study, Princeton, N. J., U.S.A.

TBD mathscidoc:1701.331242

Acta Mathematica, 109, (1), 137-177, 1962.4
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 496 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Quasi-invariance and analyticity of measures on compact groups

K. de Leeuw Stanford University, U.S.A. I. Glicksberg Stanford University, U.S.A.

TBD mathscidoc:1701.331243

Acta Mathematica, 109, (1), 179-205, 1962.11
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 493 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Additive set functions in Euclidean space. II

C. A. Rogers London S. J. Taylor London

TBD mathscidoc:1701.331244

Acta Mathematica, 109, (1), 207-240, 1962.6
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 584 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Invariants and fundamental functions

Sigurdur Helgason Massachusetts Institute of Technology, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331245

Acta Mathematica, 109, (1), 241-258, 1963.1
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Polynomially and rationally convex sets

Gabriel Stolzenberg Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331246

Acta Mathematica, 109, (1), 259-289, 1962.10
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 855 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Quasiconformal reflections

Lars V. Ahlfors Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331247

Acta Mathematica, 109, (1), 291-301, 1963.2
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 110, Issue 1

[1] Thoralf Skolem in memorian

Trygve Nagell Uppsala, Sweden

TBD mathscidoc:1701.331248

Acta Mathematica, 110, (1), I-XI, 1963.12
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The fundamental group of a surface, and a theorem of Schreier

H. B. Griffiths The University, Birmingham, England

TBD mathscidoc:1701.331249

Acta Mathematica, 110, (1), 1-17, 1962.7
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 1175 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the boundary theory for Markov chains

Kai Lai Chung Stanford University, USA

TBD mathscidoc:1701.331250

Acta Mathematica, 110, (1), 19-77, 1963.3
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 864 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The valuation theory of meromorphic function fields over open Riemann surfaces

Norman L. Alling M. I. T., Cambridge, Mass., USA

TBD mathscidoc:1701.331251

Acta Mathematica, 110, (1), 79-96, 1963.3
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 525 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the number of divisors of quadratic polynomials

Christopher Hooley Bristol University, England

TBD mathscidoc:1701.331252

Acta Mathematica, 110, (1), 97-114, 1963.4
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 552 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Some geometric and analytic properties of homogeneous complex manifolds

Phillip A. Griffiths Berkeley, Calif., USA

TBD mathscidoc:1701.331253

Acta Mathematica, 110, (1), 115-155, 1962.1
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 512 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Some geometric and analytic properties of homogeneous complex manifolds

Phillip A. Griffiths Berkeley, Calif., USA

TBD mathscidoc:1701.331254

Acta Mathematica, 110, (1), 157-208, 1962.1
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 544 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Solution in Banach algebras of differential equations with irregular singular point

J. B. Miller Australian National University, Canberra, Australia

TBD mathscidoc:1701.331255

Acta Mathematica, 110, (1), 209-231, 1963.1
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Positive linear maps of operator algebras

Erling Størmer Columbia University, New York, USA

TBD mathscidoc:1701.331256

Acta Mathematica, 110, (1), 233-278, 1963.4
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 1204 downloads ] [ 0 comments ] [ Cited by 172 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Supports and singular supports of convolutions

Lars Hörmander Stockholm

TBD mathscidoc:1701.331257

Acta Mathematica, 110, (1), 279-302, 1963.7
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Erratum to: Addition à la table des travaux mathématiques de Thoralf Skolem (ce tome, pages v–xi)

Trygve Nagell Uppsala, Sweden

TBD mathscidoc:1701.331258

Acta Mathematica, 110, (1), 303-303, 1963.12
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 173 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 111, Issue 1

[1] Cuts

E. Michael University of Washington, Seattle, Wash., U.S.A.

TBD mathscidoc:1701.331259

Acta Mathematica, 111, (1), 01-36, 1963.6
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 612 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Riemann surfaces and the theta function

Joseph Lewittes Yeshiva University, New York, N.Y., U.S.A.

TBD mathscidoc:1701.331260

Acta Mathematica, 111, (1), 37-61, 1963.7
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 1019 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Remark on a problem of Lusin

Casper Goffman Purdue University, Lafayette, Ind., U.S.A.

TBD mathscidoc:1701.331261

Acta Mathematica, 111, (1), 63-72, 1963.5
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Lipschitz approximations to summable functions

J. H. Michael University of Adelaide, Australia

TBD mathscidoc:1701.331262

Acta Mathematica, 111, (1), 73-95, 1962.11
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 381 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On Mahler's classification of transcendental numbers

A. Baker Trinity College, Cambridge

TBD mathscidoc:1701.331263

Acta Mathematica, 111, (1), 97-120, 1963.9
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 1011 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Fredholm eigenvalues and quasiconformal mapping

George Springer University of Kansas, Kansas, USA

TBD mathscidoc:1701.331264

Acta Mathematica, 111, (1), 121-142, 1963.7
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 554 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur certains groupes d'opérateurs unitaires

André Weil Institute for Advanced Study, Princeton, N.J., U.S.A.

TBD mathscidoc:1701.331265

Acta Mathematica, 111, (1), 143-211, 1963.9
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Isotropic infinitely divisible measures on symmetric spaces

Ramesh Gangolli University of Washington, Seattle, U.S.A.

TBD mathscidoc:1701.331266

Acta Mathematica, 111, (1), 213-246, 1963.8
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 666 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Local behavior of solutions of quasi-linear equations

James Serrin University of Minnesota, U.S.A.

TBD mathscidoc:1701.331267

Acta Mathematica, 111, (1), 247-302, 1963.10
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 1056 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved